# SDR DHL2001748001

- Difficulty date: September 3, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: JT8D15
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During drop in-to keep from exceeding E.G.T. had to reduce thrust, on #1 engine during take-off. Unable to maintain take-off thrust.1) Checked #1 engine E.G.T. indicator and total resistance, all checked good I.A.W. B-727 M.M. 77-21-00.2) Checked #1 E.P.R. , no leaks found, but indication was out of tolerance at 1.5 (1.47) + at 2.0 (1.96) I.A.W. B-727 M.M. 77-11-00.3) #1 engine bullet removed and stored in AV shops cage.4) Found #1 engine E.P.R indicator out of tolerance I.A.W. B-727 M.M. 77-11-00 page 5075) Removed and replaced #1 engine E.P.R. indicator I.A.W. B-727 M.M. 77-11-00.6) Leak and calibration check is good I.A.W. B-727 M.M. 77-11-10. #1 EPR7) Checked PRBC screens and tubing-PS3 strain
